# SDR ALGA105522

- Difficulty date: August 18, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N351AL
- Make and model: Bell 206L-3
- Aircraft serial: 51431
- Aircraft time: 12,710 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040032105
- Part serial: MB1037
- Condition: Making Metal
- Location: Transmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION ASSEMBLY MAKING METAL, DISASSEMBLED AND FOUND DUPLEX BEARING BREAKING DOWN.  / REMOVED AND REPLACED DUPLEX BEARING P/N 206-040-032-105
